MATHEMATICA BOHEMICA, Vol. 139, No. 4, pp. 621-638, 2014

Positivity of Green's matrix of nonlocal boundary value problems

Alexander Domoshnitsky

Alexander Domoshnitsky, Ariel University, Qiryat University, 40700 Ariel, Israel, e-mail:

Abstract: We propose an approach for studying positivity of Green's operators of a nonlocal boundary value problem for the system of $n$ linear functional differential equations with the boundary conditions $n_ix_i-\sum\nolimits_{j=1}^nm_{ij}x_j=\beta_i$, $i=1,\dots,n$, where $n_i$ and $m_{ij}$ are linear bounded "local" and "nonlocal" functionals, respectively, from the space of absolutely continuous functions. For instance, $n_ix_i=x_i(\omega)$ or $n_ix_i=x_i(0)-x_i(\omega)$ and $m_{ij}x_j=\int_0^{\omega}k(s)x_j(s)  d s +\sum\nolimits_{r=1}^{n_{ij}}c_{ijr}x_j(t_{ijr})$ can be considered. It is demonstrated that the positivity of Green's operator of nonlocal problem follows from the positivity of Green's operator for auxiliary "local" problem which consists of a "close" equation and the local conditions $n_ix_i=\alpha_i$, $i=1,\dots,n.$

Keywords: functional differential equation; nonlocal boundary value problem; positivity of Green's operator; fundamental matrix; differential inequalities

Classification (MSC 2010): 34K10, 34K06, 34B27, 34B40

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]